Publications [#246904] of Jian-Guo Liu

Papers Published
  1. Huang, Y-L; Liu, J-G; Wang, W-C, An FFT based fast poisson solver on spherical shells, Communications in computational physics, vol. 9 no. 3 (2011), pp. 649-667 [doi] .

    Abstract:
    We present a fast Poisson solver on spherical shells. With a special change of variable, the radial part of the Laplacian transforms to a constant coefficient differential operator. As a result, the Fast fourier Transform can be applied to solve the Poisson equation with O(N3log N) operations. Numerical examples have confirmed the accuracy and robustness of the new scheme. © 2011 Global-Science Press.